# SDR 2022FA0000090

- Difficulty date: January 20, 2022
- Submitted: February 17, 2022
- Operation: General aviation
- Aircraft: N211TB
- Make and model: Robsin R44
- Aircraft serial: 2106
- Aircraft time: 3,277 hours
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: C0311
- Part serial: 11506
- Condition: Proper
- Location: Tail Rotor
- Part time: 1,076 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: R

## Discrepancy

ICE FORMED INSIDE TAIL ROTOR SLIDER ASSEMBLY AFTER TAKE OFF DUE TO SUB FREEZING TEMPERATURES.  NOTE: A/C EXPOSED TO RAIN PREVIOUS DAY AT OAT NEAR 60 F.  AFTER FRONTAL PASSAGE OAT DROPPED TO 9*F, BUT AIRCRAFT WAS STORED IN DRY HANGER FOR 12 HOURS PRIOR TO FLIGHT.  AFTER STUCK PEDAL OCCURANCE, PART WAS GENTLY WARMED USING HEAT GUN AND MOISTURE WAS OBSERVED DRIPPING FROM PITCH CONTROL ASSEMBLY.
